# SDR 9JLA2021060324356

- Difficulty date: May 24, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 210
- Aircraft time: 5,306 hours, 3,489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 1EN18
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION THAT THE RIGHT MAIN GEAR DOOR INDICATOR SHOWED UNSAFE. THE CREW JAM THE CHECKLIST AND OPTED TO CONTINUE THE FLIGHT WITH RESTRICTIONS.  THE FLIGHT COMPLETED THE FLIGHT AND LANDED WITHOUT INCIDENT. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A DEFECTIVE GEAR DOOR UNLATCH SWITCH. THE DEFECTIVE SWITCH WAS REMOVED AND A NEW SWITCH WAS INSTALLED AND RIGGED. (P/N 1EN1-8) FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
